Alert archive / Georgia / River Flood Warnings in 2019
River Flood Warning 59, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 24, 2019, 8:34 PM EST for 5 counties in Georgia. It took effect at Jan 24, 2019, 10:59 PM EST. It was in force for 46 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 24, 2019, 8:34 PM EST (01:34 UTC)
- In effect from
- Jan 24, 2019, 10:59 PM EST
- Expired
- Jan 26, 2019, 8:55 PM EST
- In force
- 46 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bibb County, GA, Houston County, GA, Jones County, GA, Monroe County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 30 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ocmulgee River at 5th Street Bridge at Macon (MACG1).
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 26 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02213000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
207
WGUS42 KFFC 250134
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
834 PM EST Thu Jan 24 2019
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
&&
GAC021-153-169-207-289-251533-
/O.NEW.KFFC.FL.W.0059.190125T0359Z-190126T2000Z/
/MACG1.1.ER.190125T0359Z.190125T1800Z.190126T1400Z.NO/
834 PM EST Thu Jan 24 2019
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Ocmulgee River near Macon.
* From this evening until Saturday afternoon.
* At 730 PM Thursday the stage was 17.5 feet...and
rising.
* Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast to rise above flood stage tonight and continue to rise
to near 19.3 feet Friday early afternoon.The river will fall
below flood stage late Saturday morning.
* At 19.0 feet...Minor flooding continues. The Macon Greenway
Ocmulgee Heritage Trail will begin to flood in areas just north of
the Martin Luther King Boulevard bridge. The public should not use
this portion of the trail. In addition...the lowest sections of the
Charles Jones Gateway Park will flood. Portions of agricultural
lands well downstream will be under two feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$7 follow-up statements
585
WGUS82 KFFC 250625
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
125 AM EST Fri Jan 25 2019
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
GAC021-153-169-207-289-252025-
/O.EXT.KFFC.FL.W.0059.000000T0000Z-190127T0215Z/
/MACG1.1.ER.190125T0217Z.190125T1800Z.190126T2015Z.NO/
125 AM EST Fri Jan 25 2019
...Flood Warning extended until Saturday evening...
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until Saturday evening.
* At 1230 AM Friday the stage was 18.8 feet and rising.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 18 feet.
* The river will continue rising reaching near 20 feet this afternoon,
then begin falling this evening. The river is forecast to fall below
flood stage Saturday afternoon.
* At 19 feet, minor flooding continues. The Macon Greenway Ocmulgee
Heritage Trail will begin to flood in areas just north of the Martin
Luther King Boulevard bridge. The public should not use this portion
of the trail. In addition, the lowest sections of the Charles Jones
Gateway Park will flood and portions of the agricultural lands well
downstream will be under up to two feet of water.
At 20 feet, minor flooding expands. An increasing amount of the
Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin
Luther King Boulevard bridge. The flood waters will be around one
foot deep on portions of the trail and both banks overflow upstream
from the bridge. Large portions of the agricultural lands well
downstream will be under up to three feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$106
WGUS82 KFFC 251451
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
951 AM EST Fri Jan 25 2019
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
GAC021-153-169-207-289-260451-
/O.EXT.KFFC.FL.W.0059.000000T0000Z-190127T0345Z/
/MACG1.1.ER.190125T0217Z.190125T1800Z.190126T2145Z.NO/
951 AM EST Fri Jan 25 2019
...Flood Warning extended until Saturday evening...The Flood Warning
continues for
The Ocmulgee River near Macon.
* Until Saturday evening.
* At 9 AM Friday the stage was 20.0 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* The river will continue rising to near 20.1 feet by this afternoon.
The river will fall below flood stage tomorrow afternoon.
* At 20 feet...Minor flooding expands. An increasing amount of the
Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin
Luther King Boulevard bridge. The flood waters will be around one
foot deep on portions of the trail and both banks overflow upstream
from the bridge. Large portions of agricultural lands well
downstream will be under one to three feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$740
WGUS82 KFFC 260238
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
938 PM EST Fri Jan 25 2019
...The Flood Warning continues for the following rivers in Georgia...
Chattahoochee River near Columbus affecting Lee...Russell...
Chattahoochee and Muscogee Counties
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
ALC081-113-GAC053-215-261637-
/O.EXT.KFFC.FL.W.0061.000000T0000Z-190127T0900Z/
/CBUG1.1.ER.190125T1349Z.190125T1545Z.190127T0300Z.NO/
938 PM EST Fri Jan 25 2019
he Flood Warning continues for
The Chattahoochee River near Columbus.
* Until late Saturday night.
* At 9 PM Friday the stage was 27.7 feet...and nearly steady.
* Minor flooding will continue.
* Flood stage is 27 feet.
* The river will fall below flood stage by late Saturday evening.
* At 27 feet...Flood stage is reached. Minor flooding occurs along
the river upstream and downstream from the gage on the 14th Street
bridge. Portions of the River Walk in Columbus begin to flood and
will be closed to the public. The water level continues to approach
the foundation of the Phenix City Amphitheater in Alabama.
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$
GAC021-153-169-207-289-261637-
/O.EXT.KFFC.FL.W.0059.000000T0000Z-190128T1030Z/
/MACG1.1.ER.190125T0217Z.190126T0600Z.190128T0430Z.NO/
938 PM EST Fri Jan 25 2019
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until late Sunday night.
* At 8 PM Friday the stage was 20.5 feet...and nearly steady.
* Minor flooding will continue.
* Flood stage is 18 feet.
* The river will begin falling after midnight. The river will fall
below flood stage Sunday before midnight.
* At 20 feet...Minor flooding expands. An increasing amount of the Macon
GreenWay Ocmulgee Heritage Trail floods north of the Martin Luther King
Boulevard bridge. The flood waters will be around one foot deep on
portions of the trail and both banks overflow upstream from the bridge.
Large portions of agricultural lands well downstream will be under one
to three feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$741
WGUS82 KFFC 260916
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
416 AM EST Sat Jan 26 2019
...The Flood Warning continues for the following rivers in Georgia...
Chattahoochee River near Columbus affecting Lee...Russell...
Chattahoochee and Muscogee Counties
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
ALC081-113-GAC053-215-262316-
/O.CON.KFFC.FL.W.0061.000000T0000Z-190127T0900Z/
/CBUG1.1.ER.190125T1349Z.190125T1545Z.190127T0300Z.NO/
416 AM EST Sat Jan 26 2019
The Flood Warning continues for
The Chattahoochee River near Columbus.
* Until late tonight.
* At 4 AM Saturday the stage was 27.5 feet and slowly falling.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 27 feet.
* At 27 feet, minor flooding occurs along the river upstream and
downstream from the gage on the 14th Street bridge. Portions of
the River Walk in Columbus are flooded and will be closed to the
public. The water level is near the foundation of the Phenix
City Amphitheater in Alabama.
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$
GAC021-153-169-207-289-262316-
/O.CON.KFFC.FL.W.0059.000000T0000Z-190128T1030Z/
/MACG1.1.ER.190125T0217Z.190126T0130Z.190128T0430Z.NO/
416 AM EST Sat Jan 26 2019
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until late Sunday night.
* At 330 AM Saturday the stage was 20.1 feet and falling.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 18 feet.
* At 20 feet, minor flooding occurs. Portions of the Macon
Greenway Ocmulgee Heritage Trail are flooded north of the Martin
Luther King Boulevard bridge. The flood waters will be around one
foot deep on portions of the trail. Both banks overflow upstream
from the bridge and large portions of agricultural lands well
downstream will be under one to three feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC167-303-319-262316-
/O.CON.KFFC.FL.W.0062.190126T1630Z-190127T1312Z/
/OCNG1.1.ER.190126T1630Z.190127T0000Z.190127T0712Z.NO/
416 AM EST Sat Jan 26 2019
The Flood Warning continues for
The Oconee River near Oconee.
* From late this morning until Sunday morning.
* At 4 AM Saturday the stage was 16.6 feet and rising.
* Minor flooding is forecast to develop.
* Flood stage is 17 feet.
* The river is forecast to rise above flood stage by early this
afternoon and then continue to rise, reaching near 17.3 feet this
evening. The river is forecast to fall below flood stage after
midnight, early Sunday morning.
* At 17 feet, flood stage is reached. The water level reaches the
top of the Old Balls Ferry Road boat ramp, just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding of
woodlands near the river occurs.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$345
WGUS82 KFFC 261546
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1046 AM EST Sat Jan 26 2019
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
Coosa River near Plant Hammond affecting Floyd County
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC115-270546-
/O.CON.KFFC.FL.W.0048.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.000000T0000Z.190125T1200Z.000000T0000Z.NO/
1046 AM EST Sat Jan 26 2019
The Flood Warning continues for
The Coosa River near Plant Hammond.
* Until further notice.
* At 7 AM Saturday the stage was 571.1 feet...and falling.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 570.0 feet.
&&
LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537
$$
GAC021-153-169-207-289-270546-
/O.EXT.KFFC.FL.W.0059.000000T0000Z-190127T0800Z/
/MACG1.1.ER.190125T0217Z.190126T0130Z.190127T0200Z.NO/
1046 AM EST Sat Jan 26 2019
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Ocmulgee River near Macon.
* Until late tonight.
* At 9 AM Saturday the stage was 19.2 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* The river will continue to fall to below flood stage by tonight.
* At 19.0 feet...Minor flooding continues. The Macon Greenway
Ocmulgee Heritage Trail will begin to flood in areas just north of
the Martin Luther King Boulevard bridge. The public should not use
this portion of the trail. In addition...the lowest sections of the
Charles Jones Gateway Park will flood. Portions of agricultural
lands well downstream will be under two feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC091-271-315-270546-
/O.CON.KFFC.FL.W.0063.190126T1800Z-000000T0000Z/
/ABBG1.1.ER.190126T1800Z.190131T1200Z.000000T0000Z.NO/
1046 AM EST Sat Jan 26 2019
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* From this afternoon until further notice.
* At 9 AM Saturday the stage was 11.9 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage by this afternoon and continue
to rise to near 12.5 feet by Monday morning.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
* This crest compares to a previous crest of 12.8 feet on Jul 14 2013.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC167-303-319-270546-
/O.EXT.KFFC.FL.W.0062.190126T2100Z-190127T1200Z/
/OCNG1.1.ER.190126T2100Z.190127T0000Z.190127T0600Z.NO/
1046 AM EST Sat Jan 26 2019
...Flood Warning extended until Sunday morning...The Flood Warning
continues for
The Oconee River near Oconee.
* From late this afternoon until Sunday morning.
* At 10 AM Saturday the stage was 16.8 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast to rise above flood stage by late this afternoon and
continue to rise to near 17.1 feet by this evening.The river will
fall below flood stage by after midnight tonight.
* At 17.0 feet...Flood stage is reached. The water level reaches the
top of the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding of
woodlands near the river occurs.
* This crest compares to a previous crest of 17.1 feet on Apr 10 2014.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$409
WGUS82 KFFC 261909
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
209 PM EST Sat Jan 26 2019
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
...The Flood Warning continues for the following rivers in Georgia...
Coosa River near Plant Hammond affecting Floyd County
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC115-270908-
/O.CON.KFFC.FL.W.0048.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.000000T0000Z.190125T1200Z.000000T0000Z.NO/
209 PM EST Sat Jan 26 2019
The Flood Warning continues for
The Coosa River near Plant Hammond.
* Until further notice.
* At 1 PM Saturday the stage was 570.7 feet...and falling.
* Minor flooding will continue.
* Flood stage is 570 feet.
* At 570 feet...Flood stage is reached. Minor flooding begins of
woodlands...fields and pasture along the river upstream and
downstream from the gage behind Plant Hammond. A boat ramp near the
intakes of the plant will be under water. A small portion of an
access road near and under the Georgia Highway 100 bridge will
begin to flood.
&&
LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537
$$
GAC021-153-169-207-289-270800-
/O.CON.KFFC.FL.W.0059.000000T0000Z-190127T0800Z/
/MACG1.1.ER.190125T0217Z.190126T0130Z.190127T0200Z.NO/
209 PM EST Sat Jan 26 2019
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until late tonight.
* At 1 PM Saturday the stage was 18.6 feet...and falling.
* Minor flooding will continue.
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by tonight.
* At 19 feet...Minor flooding continues. The Macon Greenway
Ocmulgee Heritage Trail will begin to flood in areas just north of
the Martin Luther King Boulevard bridge. The public should not use
this portion of the trail. In addition...the lowest sections of the
Charles Jones Gateway Park will flood. Portions of agricultural
lands well downstream will be under two feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC091-271-315-270908-
/O.CON.KFFC.FL.W.0063.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.190126T1722Z.190131T1200Z.000000T0000Z.NO/
209 PM EST Sat Jan 26 2019
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 1 PM Saturday the stage was 12.1 feet...and rising.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will continue rising to near 12.5 feet by Monday morning
then begin falling.
* At 13 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC167-303-319-270908-
/O.EXT.KFFC.FL.W.0062.190126T2149Z-190127T1200Z/
/OCNG1.1.ER.190126T2149Z.190127T0000Z.190127T0600Z.NO/
209 PM EST Sat Jan 26 2019
...Flood Warning extended until Sunday morning...The Flood Warning
continues for
The Oconee River near Oconee.
* From late this afternoon until Sunday morning.
* At 2 PM Saturday the stage was 16.9 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage by late this afternoon and
continue to rise to near 17.1 feet by this evening. The river will
fall below flood stage by after midnight.
* At 17 feet...Flood stage is reached. The water level reaches the
top of the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding of
woodlands near the river occurs.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$288
WGUS82 KFFC 270155
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
855 PM EST Sat Jan 26 2019
...The Flood Warning is cancelled for the following rivers in
Georgia...
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
GAC021-153-169-207-289-270225-
/O.CAN.KFFC.FL.W.0059.000000T0000Z-190127T0800Z/
/MACG1.1.ER.190125T0217Z.190126T0130Z.190127T0020Z.NO/
855 PM EST Sat Jan 26 2019
The Flood Warning is cancelled for
The Ocmulgee River near Macon.
* This takes effect immediately.
* At 8 PM Saturday the stage was 17.9 feet...and falling.
* Flood stage is 18 feet.
* The river will continue to fall.
* At 18 feet...Flood stage is reached. Minor flooding begins along
the river upstream and downstream from the gage at U.S. Highway 80
or Martin Luther King Boulevard. Portions of the Ocmulgee Riverwalk
and agricultural lands well downstream will be under a foot of
water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 24, 7:25 PM EST, 1 hour 9 minutes earlier.
Area forecast discussion, Jan 24, 7:25 PM EST, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 725 PM EST Thu Jan 24 2019 .UPDATE... 00z Aviation update below. Baker && .PREV DISCUSSION... /Issued 255 PM EST Thu Jan 24 2019/ SHORT TERM /Tonight through Friday Night/... The cold front has moves east of the area but there is still quite a bit of cloud cover left in its wake. The strong Northwesterly flow is bringing in a drier airmass and the clouds are diminishing but that drier airmass is also much cooler. Current temps across the state ranging from the upper 20s in the NE GA mountains to near 60s across SE GA. The majority of north and central GA is in the 30s and 40s. With the clearing clouds and colder air moving in looking for low temps tonight to dip into the 20s and 30s with lows Friday night expected in the teens and 20s. The gusty northwest winds today will subside a bit overnight but will still see wind chill values in the single digits in the NE GA mountains with teens and lower 20s elsewhere. Temps Friday will get up into the 40s and 50s with some mid to upper 30 deg reading across N GA. 01 && .LONG TERM /Saturday through Thursday/... To begin the extended period, a strong surface high will be in place over the southeastern CONUS, which will lead to generally dry conditions and fair weather through the weekend and into the early parts of next week. ECMWF and GFS are in agreement that an upper level shortwave and an associated weak cold front will approach Georgia on late Sunday into early Monday. Neither model is producing much precipitation with this system, as the surface high is expected to inhibit the precipitation chances. While both models agree that precipitation will be limited to far north Georgia, GFS solutions are slightly wetter and extend the precipitation further to the south. As the high pressure moves out of the area, a sharp cold front will approach and is expected to enter the forecast area on Tuesday morning and move southeastward through Georgia throughout the day on Tuesday. GFS and ECMWF solutions both show much of the low-level moisture behind the frontal boundary, which suggests the potential for some wintry weather where temperatures drop below freezing and before the moisture clears out of the area. At this time, there are still disagreements between model solutions so the specifics are still somewhat difficult to discern. ECMWF now offers a wetter, but slightly faster solution than the GFS, but both indicate that the majority of the precipitation will pass through our area during the day Tuesday. The possibility still exists of the cold front slowing and becoming elongated and moving through the area on early Wednesday as opposed to Tuesday, so I left some slight chance PoPs in on Wednesday to account for this possibility. Temperatures will be around 5-10 degrees below average to start the period, with highs in the 40s and low 50s and lows in the upper 20s and low 30s. These temperatures will gradually increase each consecutive day until the frontal system enters our area on Tuesday. A sharp drop in temperatures is to be expected behind the passage of the cold front, with highs running 10-15 degrees below average on Wednesday. Cooler temperatures will remain through the end of the period. King && .AVIATION... 00Z Update... VFR conditions thru period with mostly clear skies and persistent NW wind near 8-10 kts (cannot rule out some low end gusts Friday), then some decreasing magnitudes for Friday evening. //ATL Confidence...00Z Update... High on all elements. Baker && .PRELIMINARY POINT TEMPS/POPS... Athens 29 47 23 50 / 0 0 0 0 Atlanta 30 43 25 48 / 0 0 0 0 Blairsville 24 37 19 43 / 5 0 0 0 Cartersville 28 41 22 47 / 0 0 0 0 Columbus 32 50 26 52 / 0 0 0 0 Gainesville 28 43 23 47 / 0 0 0 0 Macon 32 50 25 52 / 0 0 0 0 Rome 28 41 22 47 / 0 0 0 0 Peachtree City 30 46 24 49 / 0 0 0 0 Vidalia 35 53 28 53 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....King AVIATION...Baker
Hazardous weather outlook, Jan 24, 2:56 PM EST, 5 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 256 PM EST Thu Jan 24 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-252000- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 256 PM EST Thu Jan 24 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A handful of rivers and creeks have risen out of their banks in Northern Georgia and across the Atlanta metro from the recent rainfall with the most sensitive now beginning to recede but several others remaining above flood stage. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Our next cold front is expected on Tuesday with a line of showers expected to move through the forecast area, with a chance for some light snow for north Georgia. There's still some uncertainty regarding this system, so please stay informed regarding the forecast going forward as the forecast is subject to change. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 9:05 PM EST | River Flood Warning | FFC | Pulaski | 27 hr |
| Jan 25, 8:27 AM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 23 hr |
Nearby
River Flood Warnings in Georgia, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.